MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0379-0738(95)01835-2

Медицинская библиотека · Forensic science international · 1996

'Superwarfarin' poisoning leading to prolonged coagulopathy.

Hui C H, Lie A, Lam C K, Bourke C

Клинический случайСтатьяПеревод в очереди

Аннотация

An elderly Chinese was admitted for haemetemesis. Investigations revealed markedly prolonged clotting times that recurred every few days despite administration of fresh frozen plasma and vitamin K. The derangement in coagulation lasted more than 3 months. In view of the absence of liver disease or malabsorption syndromes, long-acting anticoagulant ('superwarfarin') ingestion was suspected. The diagnosis of rodenticide poisoning was hampered by the lack of available assays. Diagnosis of brodifacoum intoxication using HPLC was confirmed only months after prolonged treatment with high dose vitamin K1. Superwarfarin poisoning should be suspected in cases of deranged coagulation refractory to treatment since these over-the-counter rodenticides are easily available.

Для цитирования: Hui C H, Lie A, Lam C K, Bourke C. 'Superwarfarin' poisoning leading to prolonged coagulopathy.. Forensic science international. 1996. DOI: 10.1016/0379-0738(95)01835-2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.